Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12709
Title: The fractal analysis of water trees - An estimate of the fractal dimension
Authors: Lanca, MC
Marat-Mendes, JN
Dissado, LA
First Published: Oct-2001
Citation: IEEE TRANSACTIONS ON DIELECTRICS AND ELECTRICAL INSULATION, 2001, 8 (5), pp. 838-844
DOI Link: 10.1109/94.959714
ISSN: 1070-9878
Links: http://hdl.handle.net/2381/12709
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.